MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR VISION; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR VISION; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVRO-35
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 02/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 35mm navitor vision valve was selected for implant using a large flexnav delivery system (ds).The patient has a horizontal anatomy measuring to be 50 degrees.Pre-implant balloon aortic valvuloplasty (pre-bav) was performed using a 25mm, non-abbott balloon.During the procedure, at 80 percent deployment, the valve was placed at 3mm depth.The valve was able to be implanted, and it was observed to be embolized towards aorta.Post-implant balloon aortic valvuloplasty (post-bav) was performed using a 28mm, non-abbott balloon.The device was repositioned via a snare and the patient became unstable.A surgical intervention was required to treat the replace the aortic valve.The patient remained hemodynamically stable till the embolization, and there was no clinically significant delay reported.The implanter believe was the cause of migration due to excessive calcium.The patient's status was recovering.
 
Additional Manufacturer Narrative
An event of migration or expulsion of device (aortic direction) was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.There are also two images that confirm the presence of a snare.The first image shows the snare once attached, and the second image shows how the valve rotated when backward tension was applied.The valve appears to migrate slightly more aortic and shows substantial foreshortening due to the initial degree of constraint.Based on the information received, the cause for the reported device migration in aortic direction could not be conclusively determined.The reported unexpected medical intervention and surgical intervention were result of case-specific circumstances as post-implant valvuloplasty and device was snared.There is no indication of a product quality issue with regards to manufacture, design, or labeling.

Brand Name
NAVITOR VISION
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24475566
Report Number2135147-2026-01276
Device Sequence Number13331496
Product Code NPT
UDI-Device Identifier05415067045768
UDI-Public(01)05415067045768(17)280518
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-35
Device Catalogue NumberNVRO-35
Device Lot Number10898944
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale